Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some recent developments in the calculus of variations


Author: Gilbert Ames Bliss
Journal: Bull. Amer. Math. Soc. 26 (1920), 343-361
MathSciNet review: 1560316
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1920-03314-8
PII: S 0002-9904(1920)03314-8